Metrics of constant curvature on a sphere with two conical singularities

  • Marc Troyanov
Part of the Lecture Notes in Mathematics book series (LNM, volume 1410)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [M].
    R. Mandelbaum, Branched structures on Riemann surfaces, Trans. Amer Math. Soc. 163 (1972), 261–275.MathSciNetCrossRefMATHGoogle Scholar
  2. [T].
    W.P. Thurston, Chap. 13: Orbifolds, in “The Geometry and Topology of Three-Manifolds,” Princeton University, 1978.Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Marc Troyanov
    • 1
  1. 1.Section de MathématiquesUniversité de Genève C.P. 240Genève 24

Personalised recommendations